# SDR 2006UALA00952

- Difficulty date: May 16, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 15,484 hours, 6,106 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILS.  FAULTS EPSU BATTERY FWD L.  REPLACED FORWARD LEFT EPSU BATTERY, OP TEST NORMAL.
